Rennie's generalization of Kantorovich's inequality in a Hilbert space

Zdeněk Dostál

Sborník prací Přírodovědecké fakulty University Palackého v Olomouci. Matematika (1980)

  • Volume: 19, Issue: 1, page 101-102
  • ISSN: 0231-9721

How to cite

top

Dostál, Zdeněk. "Rennie's generalization of Kantorovich's inequality in a Hilbert space." Sborník prací Přírodovědecké fakulty University Palackého v Olomouci. Matematika 19.1 (1980): 101-102. <http://eudml.org/doc/23373>.

@article{Dostál1980,
author = {Dostál, Zdeněk},
journal = {Sborník prací Přírodovědecké fakulty University Palackého v Olomouci. Matematika},
keywords = {selfadjoint operator; Greub-Rheinboldt formulation of the inequality of Kantorovich},
language = {eng},
number = {1},
pages = {101-102},
publisher = {Palacký University Olomouc},
title = {Rennie's generalization of Kantorovich's inequality in a Hilbert space},
url = {http://eudml.org/doc/23373},
volume = {19},
year = {1980},
}

TY - JOUR
AU - Dostál, Zdeněk
TI - Rennie's generalization of Kantorovich's inequality in a Hilbert space
JO - Sborník prací Přírodovědecké fakulty University Palackého v Olomouci. Matematika
PY - 1980
PB - Palacký University Olomouc
VL - 19
IS - 1
SP - 101
EP - 102
LA - eng
KW - selfadjoint operator; Greub-Rheinboldt formulation of the inequality of Kantorovich
UR - http://eudml.org/doc/23373
ER -

References

top
  1. Greub W., Rheinboldt W., On a generalisation of an inequality of L. W. Kantorovich, PAMS 10,407-415, 1959. (1959) MR0105028
  2. Rennie B. C., An Inequality which includes that of Kantorovich, Amer. Math. Monthly 70, 982, 1963. (1963) Zbl0127.28003MR1532372
  3. Mond B., A matrix version of Kantorovich’s inequality, PAMS 16, 1131, 1965. (1965) MR0180561
  4. Pták V., Moderní analysa I, SPN Praha 1974, pp. 165-172. (1974) 

NotesEmbed ?

top

You must be logged in to post comments.